# SDR RAIA990448

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7282 - STL - DUCT FAIL LIGHT ILLUMINATED FOR LEFT PACK.  MAINTENANCE REPLACED SEAL IN BLEED LINE UNDER LEFT INBOARD LEADING EDGE.  (M)
